# SDR AWXA960361

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGBPW
- Make and model: Boeing 737275
- Aircraft serial: 20958
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 544063
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7820 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND CRACKED LWR FLANGE OF STRINGER 27L AT BS 360.  REMOVED DAMAGED HAT CHANNEL AT BS 360, STRINGER 27L, FABRICATED NEW CHANNEL, TREATED, PRIMED AND INSTALLED PER SRM 51-10-03.  (M)
